Alert archive / North Dakota / Tornado Warnings in 2024

Tornado Warning 3, NWS Bismarck, ND

June 15, 2024Hettinger County, Stark County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 15, 2024, 7:23 PM MDT for Hettinger County, Stark County, North Dakota. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2024, 7:23 PM MDT (01:23 UTC)
Expired
Jun 15, 2024, 8:00 PM MDT
In force
37 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Hettinger County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 114 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:28 PM MDTHAIL 1.512 Ese Lefor, NDPhoto relayed through social media.
Jun 15, 7:50 PM MDTHAIL 2.513 W Heart Butte Dam, NDHail lasted for 15 minutes.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 7:10 PM MDTTornado WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2024-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2002 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2024-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2002 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted.

553 
WFUS53 KBIS 160123
TORBIS
NDC041-089-160200-
/O.NEW.KBIS.TO.W.0003.240616T0123Z-240616T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
723 PM MDT Sat Jun 15 2024

The National Weather Service in Bismarck has issued a

* Tornado Warning for...
  Northeastern Hettinger County in southwestern North Dakota...
  Southeastern Stark County in southwestern North Dakota...

* Until 800 PM MDT.

* At 723 PM MDT, a severe thunderstorm capable of producing a tornado
  was located 16 miles north of Mott, or 28 miles southeast of
  Dickinson, moving east at 20 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Hettinger and southeastern Stark Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4652 10244 4668 10246 4674 10210 4663 10210
      4663 10205 4652 10205
TIME...MOT...LOC 0123Z 264DEG 19KT 4662 10232 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

BESSON
2 follow-up statements
835 
WWUS53 KBIS 160136
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
736 PM MDT Sat Jun 15 2024

NDC041-089-160200-
/O.CON.KBIS.TO.W.0003.000000T0000Z-240616T0200Z/
Hettinger ND-Stark ND-
736 PM MDT Sat Jun 15 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN HETTINGER AND SOUTHEASTERN STARK COUNTIES...

At 736 PM MDT, a severe thunderstorm capable of producing a tornado
was located 18 miles north of Mott, or 31 miles southeast of
Dickinson, moving east at 20 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Hettinger and southeastern Stark Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4652 10237 4667 10240 4674 10210 4663 10210
      4663 10205 4652 10205
TIME...MOT...LOC 0136Z 264DEG 19KT 4663 10222 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$

BESSON
301 
WWUS53 KBIS 160151
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
751 PM MDT Sat Jun 15 2024

NDC041-089-160200-
/O.EXP.KBIS.TO.W.0003.000000T0000Z-240616T0200Z/
Hettinger ND-Stark ND-
751 PM MDT Sat Jun 15 2024

...THE TORNADO WARNING FOR NORTHEASTERN HETTINGER AND SOUTHEASTERN
STARK COUNTIES WILL EXPIRE AT 800 PM MDT...

The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and 
a Severe Thunderstorm Warning remains in effect for the area. 
However, small hail and gusty winds are still possible with this 
thunderstorm.

A Tornado Watch remains in effect until 100 AM MDT for south central
and southwestern North Dakota.

&&

LAT...LON 4652 10237 4667 10240 4674 10210 4663 10210
      4663 10205 4652 10205
TIME...MOT...LOC 0150Z 264DEG 19KT 4664 10212 

$$

BESSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 15, 6:34 PM MDT, 49 minutes earlier. Its key messages:

  • Scattered severe thunderstorms are possible across western and central North Dakota late this afternoon through early Sunday morning. Expected hazards include damaging winds up to 70 mph and hail up to tennis ball size, with a tornado or two possible.
  • The highest risk for damaging winds is across northwest and north central North Dakota this evening through early Sunday morning, where isolated gusts to 80 mph are possible.
  • Isolated to scattered severe thunderstorms are possible across south central and southeast North Dakota Monday through Monday night.
  • Warm and humid today, followed by below normal temperatures through the first half of next week. Windy in the northwest on Sunday.
Area forecast discussion, Jun 15, 6:34 PM MDT, 49 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
734 PM CDT Sat Jun 15 2024

.KEY MESSAGES...

- Scattered severe thunderstorms are possible across western and
  central North Dakota late this afternoon through early Sunday
  morning. Expected hazards include damaging winds up to 70 mph
  and hail up to tennis ball size, with a tornado or two
  possible.

- The highest risk for damaging winds is across northwest and
  north central North Dakota this evening through early Sunday
  morning, where isolated gusts to 80 mph are possible.

- Isolated to scattered severe thunderstorms are possible across
  south central and southeast North Dakota Monday through Monday
  night.

- Warm and humid today, followed by below normal temperatures
  through the first half of next week. Windy in the northwest on
  Sunday.

&&

.MESOSCALE...
Issued at 735 PM CDT Sat Jun 15 2024

Convection continues to struggle across western and central North
Dakota this evening. At 730 PM CDT, the only storms were widely
scattered along a line from near Dickinson to Hettinger. One of the
storms between Dickinson and New England briefly became severe, but
has since weakened. We now think the threat ceiling for this part of
the state is much lower than previously anticipated due to
increasing CIN and a lack of stronger mid to upper level forcing. It
is noteworthy though that the recent intensification corresponded
with the arrival of a patch of high clouds, indicating a relative
bump in deeper layer ascent. Other patches of of high clouds over
eastern Montana may eventually catch up to the ongoing convection,
but it is also possible this convection may not survive that long.
Confidence in the longevity of severe storms over southwest into
south central North Dakota this evening is low.

Expectations for a potentially significant wind threat later this
evening from northwest to north central North Dakota remain on
track. The upstream complex is showing signs of congealing from near
Glasgow to Jordan, MT, with a projected time of arrival in the
northwest between 9 and 10 PM CDT. An emerging trend in recent high-
resolution guidance is for convective development along an eastward
progressing cold front from southwest into south central North
Dakota later overnight, as far south as the South Dakota border.
CAMs that contain this convection show strong UH tracks in an
environment with forecast MUCAPE around 2000-3000 J/kg, but there is
uncertainty on the strength of shear, which is expected to be higher
trailing the front.

Issued at 600 PM CDT Sat Jun 15 2024

The lack of sustained strong to severe convection thus far can
likely be attributed to poor mid to upper level forcing. Recent
attempts at convective initiation are noted on satellite in an area
of more focused low level warm air advection over far southwest
North Dakota and far northwest South Dakota. Rapid-refresh guidance
gives this development the best chance of surviving residual
capping. Effective bulk shear has increased to 40-45 kts as far east
as the Morton/Grant/Sioux County line, so any sustained updrafts
could quickly become severe.

Through 8 PM CDT, the threat for severe weather in northwest North
Dakota is very low. However, this will quickly change as the
developing line of storms in central Montana approaches. CAMs have
been very consistent in advertising an intensifying bowing/linear
complex moving into the northwest later this evening. SPC
mesoanalysis is already showing 40-50 kts of 0-3 km shear and 45-55
kts of effective bulk shear in place, and these figures could
increase further with winds expected to increase in both the mid and
low levels. A thermodynamic gradient parallel to the expected storm
motion has also setup over northwest North Dakota, with DCAPE over
1000 J/kg on the buoyant side. The ongoing central Montana
convection will soon be moving into a more unstable environment,
which should give us a better idea of severe expectations across the
northwest and north central later this evening into tonight.

Issued at 423 PM CDT Sat Jun 15 2024

At 4 PM CDT, a diffuse surface trough was analyzed from the
southwest corner of the state to near the Turtle Mountains. Attempts
at sustained convective initiation are evident along this boundary,
with the most successful attempt as of yet occurring over
Mercer County as of this writing. Another more prolonged attempt
at sustained convection is noted in Bowman/Slope Counties where
agitated cumulus have been percolating for the last hour. The
storms developing near Beulah/Hazen would seemingly have better
odds of sustainment given its location on the nose of southerly
winds advecting in mid 60s dewpoints. But approaching high
clouds in the southwest could also be a trigger for sustained
convection there. The Mercer County development is in an
environment with higher CAPE (near 3000 J/kg SBCAPE) but lower
shear (30-35 kts effective), and this is being borne out in
radar observations with rapidly intensifying updrafts with no
tilt. Farther west, there is relatively lower CAPE (around 2000
J/kg SBCAPE) but stronger shear (40-45 kts effective).

&&

.UPDATE...
Issued at 631 PM CDT Sat Jun 15 2024

Minimal updates were needed for the gridded forecast early this
evening. We did slightly adjust precipitation chances to better
reflect the latest trends and observations and blended in the
latest observations to the forecast. For more details regarding
the latest on the severe threat, please see the mesoscale
discussions above.

&&

.DISCUSSION...
Issued at 238 PM CDT Sat Jun 15 2024

Upstream troughing digging into the Pacific Northwest places the
Northern Plains under southwest flow aloft this afternoon. At the
surface, a lee trough is developing just west of the ND/MT border.
The air mass downstream of the lee trough is capped, but low to mid
60s dewpoints coupled with strong diurnal heating has already
resulted in 2000 J/kg SBCAPE. A gradual lowering of mid level
heights combined with low level convergence could provide enough
forcing for convective initiation to overcome the capping in western
North Dakota late this afternoon, and there are already signs for a
sustained storm on satellite imagery along the MT/ND border near
Trotters. Bulk shear through all layers AGL is forecast to increase
this afternoon and especially this evening. Any storms that develop
along the lee trough later this afternoon are favored to remain
discrete, with long hodographs supporting very large hail up to
tennis ball size.

With a weakening of the capping inversion and an increase in the low
level jet with poleward moisture transport early this evening,
convection should become more widespread across western North
Dakota. The enhanced southerly return flow could introduce a brief
tornado threat with any discrete storm, with 0-500 m SRH increasing
to 100-200 m^2/s^2 and 0-1 km bulk shear increasing to 15-25 kts.
This may be especially true for the northwest due to a deepening
northeast Wyoming low augmenting the surface wind field to a
predominant easterly direction. Later in the evening and into the
early overnight hours, several CAMs bring severe storms that
originate in central Montana into northwest and north central North
Dakota as an intense bowing complex. Simultaneously, existing
convection could grow upscale and merge into a forward-propagating
linear complex. The kinematic environment over northwest and north
central North Dakota looks favorable for a higher-end damaging wind
threat, with 0-3 km shear exceeding 40 kts and near surface winds
directly opposing storm motion. This is where the highest potential
for significant severe winds of 75 to 80 mph exists.

Later tonight, following the convection, a deepening low over
southern Saskatchewan will drive a cold front across the state. This
will result in a cooler, drier, and windier Sunday. The strongest
winds are expected in the northwest, where afternoon gusts could
approach 45 mph. Outside of the southern James River Valley which
could approach 80 degrees, high temperatures will primarily be in
the upper 60s to mid 70s on Sunday.

Multiple rounds of showers and thunderstorms are expected over the
north central CONUS Sunday night through Monday night as a longer
wave trough translates across the Northern Rockies. For Sunday night
into Monday morning, there are medium chances (40 to 70 percent) for
showers and storms across the southern half of the state, including
a lower probability risk for elevated strong to marginally severe
storms posing a large hail threat along the South Dakota border and
east of the Missouri River. This will be conditional on the
northward advancement of elevated buoyancy into a a highly sheared
environment. For Monday afternoon through Monday night, there are
high chances (70 to 90 percent) for showers, with thunderstorm
chances ranging from low northwest to high southeast. All convection
over this time frame looks to be elevated, but MUCAPE around 1000-
2000 J/kg paired with effective bulk shear of at least 50 kts could
support a severe threat with any storm whose elevated inflow layer
contains no CIN. Buoyancy prognostics limit this threat spatially to
south central and eastern North Dakota.

Showers remain in the forecast for Tuesday as the base of the
shortwave trough swings through, though thunderstorm chances will be
much lower. A southwest flow aloft regime is favored to continue
through the week, with low confidence in the timing of shower and
storm chances. Temperatures are favored to remain below through at
least the middle of next week before warming back closer to normal
by next weekend. The coolest time period is expected to be Tuesday
through Tuesday night, with highs mainly in the 60s and lows mainly
in the 40s.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 631 PM CDT Sat Jun 15 2024

A few isolated storms have developed over the past couple of
hours across southwest North Dakota. The expectation is that
these storms will increase in coverage as they move east
northeast across the state. A few of these storms could become
strong to severe. Hail up to the size of golf balls and winds up
to 70 mph will be possible under the strongest storms. These
storms may impact KDIK and KBIS and then potentially impact KJMS
after midnight. Another wave of storms should enter the
northwest around the 02z to 03z time frame. This second round of
storms could be a bit more significant with hail up to the size
of golf balls and isolated gusts as high as 80 mph. A tornado
or two is also possible. These storms should track from
northwest North Dakota and into the north central part of the
state in the late evening and into the overnight hours
(potentially impacting KXWA and KMOT). MVFR to IFR conditions
are likely under the heaviest thunderstorms. Winds will also
become gusty and erratic under or in the vicinity of any
thunderstorms.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

MESOSCALE...Hollan
UPDATE...ZH
DISCUSSION...Hollan
AVIATION...ZH
Hazardous weather outlook, Jun 15, 7:17 PM MDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
817 PM CDT Sat Jun 15 2024

NDZ001>005-009>013-017>022-031>035-040>044-170130-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-
Golden Valley-Billings-Stark-Morton-Burleigh-Slope-Hettinger-
Grant-Bowman-Adams-
817 PM CDT Sat Jun 15 2024 /717 PM MDT Sat Jun 15 2024/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Rest of Tonight

A Tornado Watch is in effect tonight until 2 AM CDT / 1 AM MDT.
See www.weather.gov/bis for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated to scattered severe thunderstorms are possible across
south central and eastern North Dakota late Sunday night through
Monday night. Large hail and damaging wind gusts are the expected
hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through tonight.
Call storm reports into NWS Bismarck at 701-223-4852.

NDZ023-025-036-037-045>048-050-051-170130-
Wells-Foster-Kidder-Stutsman-Sioux-Emmons-Logan-La Moure-McIntosh-
Dickey-
817 PM CDT Sat Jun 15 2024 /717 PM MDT Sat Jun 15 2024/

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Tonight

Isolated severe thunderstorms are possible this evening through
the early overnight hours tonight. Expected hazards are large
hail up to quarter size and damaging winds up to 60 mph.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated to scattered severe thunderstorms are possible across
south central and eastern North Dakota late Sunday night through
Monday night. Large hail and damaging wind gusts are the expected
hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon through tonight.
Call storm reports into NWS Bismarck at 701-223-4852.

In the hours before

Special weather statement, Jun 15, 4:06 PM MDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Bismarck ND
406 PM MDT Sat Jun 15 2024

NDZ033-040-152230-
Stark ND-Slope ND-
406 PM MDT Sat Jun 15 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SLOPE AND
SOUTHWESTERN STARK COUNTIES THROUGH 430 PM MDT...

At 406 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of South Heart, or 20 miles southwest of Dickinson,
moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
South Heart and Dickinson Regional Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4663 10323 4671 10321 4693 10305 4688 10288
      4677 10272 4653 10314
TIME...MOT...LOC 2206Z 226DEG 28KT 4670 10311

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

HARGROVE
Local storm report, Jun 15, 6:26 PM MDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
726 PM CDT Sat Jun 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Hail             5 SW Schefield          46.63N 102.93W
06/15/2024  E1.00 Inch       Slope              ND   Public

            Hail lasted from 7:15 to 7:20 pm.

&&

RK
Special weather statement, Jun 15, 6:59 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Bismarck ND
759 PM CDT Sat Jun 15 2024

NDZ001>003-009>011-017-160200-
Divide-Burke-Renville-Williams-Mountrail-Ward-McKenzie-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite,
Columbus, Portal, Mohall, Glenburn, Sherwood, Williston,
New Town, Stanley, Parshall, Minot, and Watford City
759 PM CDT Sat Jun 15 2024 /659 PM MDT Sat Jun 15 2024/

...SEVERE THUNDERSTORMS WITH DAMAGING WINDS MOVING INTO NORTHWEST
AND NORTH CENTRAL NORTH DAKOTA AFTER 9 PM CDT...

A line of severe thunderstorms will move into northwest North
Dakota around or shortly after 9 PM CDT and continue into north
central North Dakota through midnight. These intense storms will
be capable of producing significant winds as high as 80 mph along
with wind-driven hail up to the size of ping pong balls.

Be sure you have a way to receive warnings and seek shelter inside
a sturdy structure before storms approach your area.

Hollan

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:05 PM MDTSevere Thunderstorm WarningBISHettinger, Slope, Stark40 min
Jun 15, 6:41 PM MDTSevere Thunderstorm WarningBISHettinger, Stark49 min
Jun 15, 7:48 PM MDTSevere Thunderstorm Warning Considerable damage threatBISGrant, Hettinger, Morton, Stark57 min
Jun 15, 8:33 PM MDTSevere Thunderstorm Warning Considerable damage threatBISDivide, McKenzie, Williams57 min
Jun 15, 8:40 PM MDTSevere Thunderstorm Warning Considerable damage threatBISGrant, Morton46 min
Jun 15, 8:43 PM MDTSevere Thunderstorm Warning Destructive damage threatBISMcKenzie, Williams62 min
Jun 15, 9:17 PM MDTSevere Thunderstorm Warning Considerable damage threatBISBurke, Divide, McKenzie, Mountrail, Williams58 min
Jun 15, 9:22 PM MDTSevere Thunderstorm Warning Considerable damage threatBISDunn, McKenzie53 min
Jun 15, 10:10 PM MDTSevere Thunderstorm Warning Considerable damage threatBISBurke, Divide, McKenzie, Mountrail, Renville, Ward and 1 more65 min
Jun 15, 10:15 PM MDTSevere Thunderstorm Warning Considerable damage threatBISDunn, McKenzie, McLean, Mountrail60 min
Jun 15, 10:51 PM MDTSevere Thunderstorm Warning Considerable damage threatBISBottineau, McHenry, Mountrail, Renville, Ward54 min
Jun 15, 10:53 PM MDTHigh Wind WarningBISBurke, Divide, Mountrail, Williams3 hr
Jun 15, 11:17 PM MDTSevere Thunderstorm WarningBISDunn, McLean, Mercer43 min
Jun 15, 11:36 PM MDTSevere Thunderstorm Warning Considerable damage threatBISBottineau, McHenry, Pierce, Renville, Rolette, Ward54 min
Jun 16, 12:36 AM MDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Morton54 min
Jun 16, 1:51 AM MDTWind AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Divide and 15 more16 hr
Jun 16, 2:56 AM MDTSpecial Weather StatementBISStutsman34 min

Nearby

Tornado Warnings in North Dakota, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.